... with my treatment.as prescribed by my doctor, which includes forty five days of radiation therapy. Halfway through my treatment I began to experience unusual hoarseness and throat congestion, which effects my vocal performance. My voice is raspy, and I am unable to hit higher notes within my vocal range, especially when singing certain vowel sounds such as "E". I feel that because of this, it has also contributed to mood swings including anxiety and depression. I have not consulted my doctor yet, but plan to do so very soon. I am considering not continuing taking the bicalutamide to see if it helps my condition. Any comments regarding my situation would be appreciated.
I am a professional singer undergoing radiation for prostate cancer. I have been taking bicalutamide
- 14 Apr 2016 by vdunson
- 4 March 2018
- prostate cancer, cancer, bicalutamide, congestion, doctor, prescription, throat, prostate, radiation therapy, radiation, treatment, therapy
I am having similar problems and am nearing the halfway point in my prostate radiation treatments. My voice doesn't always respond, especially when I am laying down. Seems to get better with a shot of water and standing position. Did you ever quit the bicalutamide?
My taste buds are not normal any more and I wonder if it isn't the lupren shot or perhaps the bicalutamide.
- Bicalutamide Information for Consumers
- Bicalutamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bicalutamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Mar 2010 • 1 answer
Updated 27 Feb 2013 • 7 answers
Info about taking cortisone shot in the knee while also going through radiation for prostate cancer?
Updated 21 Jun 2013 • 1 answer
Updated 14 Jan 2018 • 1 answer
Updated 5 Nov 2017 • 1 answer